This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
For the last several months I have been experiencing excessive hunger. I have always been an active person, exercise very regularly, eat healthy... however about 4 months ago I started experiencing panic attacks out of nowhere. My doctor put me on Lexapro and then switched to wellbutrin. I also take Ativan for anxiety as needed. There are some many variables as to what is causing all of my symptoms, however I cannot seem to associate my excessive hunger with anything. Its like I have to eat something very often and if I dont I get lightheaded, shaky... I used to easily be able to go long periods of time without eating, but now I eat 3 meals a day plus snacks and I'm still having extra hunger. I have had blood tests to check thyroid, blood sugar.... and everything comes back normal. What is going on with me????
If you get hunger pangs in your stomach it could be the meds, check out with your Doctor, you can also get low blood sugar( Hypoglecemia ) without being diabetic and it may not show up, dont go a long time with out eating, make sure you eat at regular intervals a healthy meal or snack. Low blood sugar can also cause panic and anxiety take a small candy bar or some glucose tabs and see if you feel better hwhen you take them.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.